| Model Number |
TMICL13.2 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Codes |
Intraocular Pressure Increased (1937); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/31/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No similar complaint was reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated the surgeon implanted a 13.2mm tmicl13.2 implantable collamer lens, -06.50/+2.0/092 (sphere/cylinder/axis), in the patients eye on (b)(6) 2020.The lens will be explanted and exchanged due to over vault.The lens remained implanted.Additional information has been requested but none has been forthcoming.If additional information is received, a supplemental medwatch will be submitted.
Additional Manufacturer Narrative
Additional data: b5: the reporter indicated the surgeon implanted a 13.2mm tmicl13.2 implantable collamer lens, -06.50/+2.0/092 (sphere/cylinder/axis), in the patient's right eye (od) on (b)(6) 2020.The lens was explanted on (b)(6) 2021 due to excessive vaulting, angle closure and elevated intraocular pressure (iop).The pis were enlarged, with an addition of pi by yag on (b)(6) 2020.The lens was exchanged on (b)(6) 2021 for a shorter lens and the problem was resolved.The cause of the event was the device.H6: health impact- clinical code: 4581 - angle closure.H6: health impact - additional surgery: 4625 - enlargement/addition of pis.Corrected data: b3: (b)(6) 2020.Claim # (b)(4).